# SDR CA031007002

- Difficulty date: October 3, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 34,539 hours
- Engine: Rroyce DART5342
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Seal
- Condition: Failed
- Location: Fuel Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY ONE HOUR AFTER DEPARTING THE CREW OBSERVED A FINE SPRAY COMING FROM NR 2 OUTBOARD NACELLE DRAIN. THE AIRCRAFT RETURNED TO YFB. TROUBLE SHOOTING DETERMINED THAT THE FCU SEAL HAD FAILED. THE UNIT WAS REPLACED , THE AIRCRAFT GROUND RUN RETURNED TO SERVICE.
